# SDR A6WA200840054

- Difficulty date: January 27, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 10,126 hours, 9,298 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HOLD OPEN LATCH HANDLE LOOSE.  (K)  REMOVED AND REPLACED HOLD OPEN LATCH HANDLE ROLL PINS (2).  OPS CHECK GOOD IAW AMM 52-41-00.  (S)
